Please use this identifier to cite or link to this item:
Title: Inversion of a mapping associated with the Aomoto-Forrester system
Authors: Caseiro, Raquel 
Françoise, Jean-Pierre 
Sasaki, Ryu 
Issue Date: 2013
Publisher: World Scientific Publishing
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Reviews in Mathematical Physics
Volume: 25
Issue: 10
Abstract: This article is devoted to the study of a general class of Hamiltonian systems which extends the Calogero systems with external quadratic potential associated to any root system. The interest for such a class comes from a previous article of Aomoto and Forrester. We consider first the one-degree of freedom case and compute the Birkhoff series defined near each of its stationary points. In general, the analysis of the system motivates finding some expression for the inverses of a rational map introduced by Aomoto and Forrester. We derive here some diagrammatic expansion series for these inverses.
Other Identifiers: 10.1142/S0129055X13430095
DOI: 10.1142/S0129055X13430095
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
AomotoForresterArXivrevs.pdf96.42 kBAdobe PDFView/Open
Show full item record


checked on May 29, 2020

Page view(s)

checked on Sep 21, 2020


checked on Sep 21, 2020

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.